MAUDE Adverse Event Report: INTEGRA LIFESCIENCES PRODUCTION CORPORATION INTEGRA JARIT; TWISTER, WIRE

INTEGRA LIFESCIENCES PRODUCTION CORPORATION INTEGRA JARIT; TWISTER, WIRE
Model Number 121-260
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Bulldog needledriver: during this process the tip was discovered to be missing a piece.

Brand Name
INTEGRA JARIT
Common Device Name
TWISTER, WIRE
Manufacturer (Section D)
INTEGRA LIFESCIENCES PRODUCTION CORPORATION
1100 campus rd
princeton NJ 08540
MDR Report Key12438306
Report Number12438306
Device Sequence Number4892322
Product Code HXS
UDI-Device Identifier10381780377627
UDI-Public(01)10381780377627
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/25/2021
Report Date (Section F) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number121-260
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2021
Patient Sequence Number1
Date Report Sent to FDA08/25/2021